Volume 177 Issue 1 – January 2013

Moser-Trudinger and Beckner-Onofri’s inequalities on the CR sphere

Pages 1-52 by Thomas P. Branson, Luigi Fontana, Carlo Morpurgo

Isoparametric hypersurfaces with $(g,m)=(6,2)$

Pages 53-110 by Reiko Miyaoka

The periodicity conjecture for pairs of Dynkin diagrams

Pages 111-170 by Bernhard Keller

Klein forms and the generalized superelliptic equation

Pages 171-239 by Michael A. Bennett, Sander R. Dahmen

Kloosterman sheaves for reductive groups

Pages 241-310 by Jochen Heinloth, Bao-Chaû Ngô, Zhiwei Yun

Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem

Pages 311-366 by Kai-Uwe Bux, Ralf Köhl, Stefan Witzel

A proof of the Breuil-Schneider conjecture in the indecomposable case

Pages 367-382 by Claus M. Sorensen

The Parisi ultrametricity conjecture

Pages 383-393 by Dmitry Panchenko